# SDR MALA030335

- Difficulty date: June 20, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 8,254 hours, 8,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, NR 4 SEAT RAIL CORRODED BEYOND LIMITS. FLOORBEAM AT FRAME 20-18.  MAINTENANCE REPLACED SEAT TRACK NR 4 IAW EO NR A53026, REMOVED AND REINSTALLED ELEVATOR G-WEIGHT AND RIG CHECKED ELEVATOR CIRCUIT.  SEE CONTINUATION CARD DETAIL.  REFER 409 NR 127852 FOR DETAIL.  A/C RELEASE DATE 7/1/2003.
